Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I am having hashimotos thyroidal problem

Hello , My name is nandini pradeep am having hashimotos thyroiditis problem but my doctor says there is no problem in getting pregnant but we are really worried my t3 t4 are normal but tsh is 6.29 wil it affect my .
Asked On : Mon, 17 Jan 2011
Answers:  2 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
dear nandini....homeopathic medicines will be of great help to you.. for the thyroid n having a healthy child.. n safe delivery..
consult a homeopath..

Answered: Wed, 23 Feb 2011
I find this answer helpful
Endocrinologist Dr. V. Kumaravel's  Response
Hi Nandhini: your Thyroid function signifies subclinical Hypothyroidism. May i know your Anti TPO antibody value. If not done you might have it done. You might require treatment for your thyroid problem as you are desiring pregnancy. But nothing to be worried as these problems are easily treatable.
Answered: Mon, 17 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor